# SDR SWAA960472

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Sensor
- Part number: 56B17D
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

EXPERIENCED NR 1 ENGINE HIGH OIL TEMPERATURE.  CREW PERFORMED ENGINE SHUTDOWN PROCEDURES.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  TROUBLESHOT, REPLACED MAIN OIL FILTER, DE-SERVICED OIL TO PROPER LEVEL, REMOVED AND REPLACED OIL TEMPERATURE SENSOR, AND PERFORMED ENGINE POWER ASSURANCE RUN PER BOEING M/M.
